# SDR KCSA202112311128

- Difficulty date: December 31, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 71,667 hours, 12,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE UPPER DECK EMERGENCY ESCAPE DOOR INOP
